# SDR REXA201100511

- Difficulty date: June 26, 2011
- Submitted: August 4, 2011
- Operation: Air carrier
- Aircraft: N8891A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7891
- Aircraft time: 17,054 hours, 15,083 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 BULKHEAD FOUND CORRODED AND CRACKED.  REPAIRED IAW BOMBARDIER REO 601R-3-11-926 AND BOMBARDIER SERVICE CORPORATION EO 601R-53-0110.
